DG Health Ibuprofen PM Caplets, 20 Ct.

ITEM
20213401
$3.50

Available In Store Only
Print

DG Health Ibuprofen PM Caplets, 20 Ct.

  • Nighttime Sleep-Aid
  • Ibuprofen 200 mg/Pain Reliever

Packaging may vary from images shown.

More Information
Brand DG Health
Unit Size 20 each
Available In-Store Only

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Alka-Seltzer Plus Maximum Strength Severe Sinus Allergy & Cough Medicine, Liquid Gels, 20 ct When allergies act up, your day may come to a standstill, especially when you’re dealing with many symptoms, including a cough. Medicine choices abound, but not all give you the allergy and cold relief you need, when you need it. Reach for Alka-Seltzer Plus Maximum Strength* Severe Sinus, Allergy & Cough Liquid Gels for fast-acting, effective relief from: Sinus Congestion Sinus Pressure Headache & Pain Runny Nose Sneezing Itchy, Watery Eyes Cough *Based on 4 hour dosing.     INGREDIENTS: Active ingredients (in each capsule)                    Acetaminophen 325 mgDextromethorphan hydrobromide 10 mgDoxylamine succinate 6.25 mgPhenylephrine hydrochloride 5 mg. Quickview
Alka-Seltzer Plus Maximum Strength Severe Sinus Allergy & Cough Medicine, Liquid Gels, 20 ct

When allergies act up, your day may come to a standstill, especially when you’re dealing with many symptoms, including a cough. Medicine choices abound, but not all give you the allergy and cold relief you need, when you need it. Reach for Alka-Seltzer Plus Maximum Strength* Severe Sinus, Allergy & Cough Liquid Gels for fast-acting, effective relief from:

  • Sinus Congestion
  • Sinus Pressure
  • Headache & Pain
  • Runny Nose
  • Sneezing
  • Itchy, Watery Eyes
  • Cough

*Based on 4 hour dosing.    

INGREDIENTS: Active ingredients (in each capsule)                   
Acetaminophen 325 mg
Dextromethorphan hydrobromide 10 mg
Doxylamine succinate 6.25 mg
Phenylephrine hydrochloride 5 mg

View Details X
Aleve PM Caplets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer/Sleep Aid, 20 ct Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. INGREDIENTS: Each caplet contains: DIPHENHYDRAMINE HYDROCHLORIDE 25mg, NAPROXEN SODIUM 220mg, carnauba wax,  FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, purified water, talc, titanium dioxide. ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Quickview
Aleve PM Caplets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer/Sleep Aid, 20 ct

Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve.

Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

INGREDIENTS: Each caplet contains: DIPHENHYDRAMINE HYDROCHLORIDE 25mg, NAPROXEN SODIUM 220mg, carnauba wax,  FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, purified water, talc, titanium dioxide.

ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

View Details X
Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20 ct Box A cold may start with “just a tickle” in your throat, but before you know it, you’re in full-out battle on more than one symptom front. Who has time for that? Take back your day and get liquid gels with fast, effective sinus, cold and cough medicine, plus other active ingredients to relieve your worst symptoms: Nasal & Sinus Congestion Mucus Sinus Pressure Headache Minor aches & Pain Cough Active Ingredients (in each capsule) Acetaminophen 250mg Dextromethorphan hydrobromide 10mg Guaifenesin 200mg Phenylephrine hydrochloride 5mg      . Quickview
Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20 ct Box

A cold may start with “just a tickle” in your throat, but before you know it, you’re in full-out battle on more than one symptom front. Who has time for that? Take back your day and get liquid gels with fast, effective sinus, cold and cough medicine, plus other active ingredients to relieve your worst symptoms: Nasal & Sinus Congestion Mucus Sinus Pressure Headache Minor aches & Pain Cough


Active Ingredients (in each capsule) Acetaminophen 250mg Dextromethorphan hydrobromide 10mg Guaifenesin 200mg Phenylephrine hydrochloride 5mg      

View Details X